# SDR UPS08853211

- Difficulty date: August 10, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4597643U1
- Condition: Corroded
- Location: Bs 25 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORRODED FUSELAGE FRAME FITTING ON THE UPPER SURFACE OF INTERIOR CUSP EXTRUSION SRA 25 L21R.  REMOVED AND REPLACED FITTING IAW SRM, 51-3-1, 51-1-8.
